# SDR SWAA2025010382399

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 42,034 hours, 25,823 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HANDLE AIRCRAFT RIGHT LOOSE<[01] INSTALLED NEW DOOR ASSIST HANDLE LOWER BASE ON DOOR PER M/M 52-13-31.OPS NORMAL.
